Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 2, June 2022  pp. 99–107.

Average values of quadratic Hecke character sums

Authors:  Peng Gao and Liangyi Zhao
Author institution:School of Mathematical Sciences, Beihang University, Beijing 100191, China

Summary:  We study certain smoothed character sums involving ∑{m,n}( {m}/{n}){2}, where ({\cdot}/{n}){2} denotes the quadratic symbol in the Gaussian field. We extend some previously known results to obtain asymptotic formulas for the sums considered to larger ranges of m and n.

Contents   Full-Text PDF